Side effects of phentermine? — 38 posts

Side effects of phentermine?

37 replies,
go to last post

by MsFoss
09 Feb 11 19:25

User avatar
I have just started taking it and was told it would make me hyper/jittery but I havent been like that I am more zoned out and just kinda out of it. When it comes to food even the smell makes me sick. I do not want to eat at all. Is that normal for just starting it for the first time? Will it go away? Anyone else have this happen?

by deebee
10 Feb 11 12:50

User avatar
If you've never taken phentermine before (or used anything like it in the past) you should at least feel a little more "alert".
If not....maybe it's the pills. Which ones are you taking?
Sometimes you have to try different brands before you find the right fit .

 
 

by jensgonemad
10 Feb 11 14:57

User avatar
I didn't take anything for years and these new versions of phen don't make me hyper at all.  They definitely took the best side effect out, no more cleaning the house at 2am at double speed.  The ones they didn't take out?
Dry mouth
Bed spins (that was new, it went away)
constipation/or the opposite
Mood changes

more?  I'm sure there are.  Maybe one of them is memory issues.

by MsFoss
10 Feb 11 20:31

User avatar
I have never taken this before but I have taken adderall which is the same feeling I have on these. Im not really alert but... focused.. idk Its like I'm tired-ish but I have to be doing something productive not just sitting there when I first take it in the morning. Then like 2-3 hours after I get like a crash and I'm  like a zombie for the rest of the day. I have a 2 year old so I cant be in la la land all day. I'm on Phentermine 37.5 once a day when I first wake up. And I could take it at 10 am and not even be the slightest bit hungry till 5-6 pm and even then I eat a few bites and I'm done. I just want to have a normal appetite. Before the meds, I ate way more than I was supposed to. Now it's I eat way less than I should.... OH! And since I posted the first comment I have TRIED to sleep but with no luck right now I have been awake for 32 hours straight.

by hungrygirl
10 Feb 11 23:46

User avatar
Msfoss, try to take a 1/2 pill first thing in the morning. If you have never taken phen before, you're probably on too high a dose. Also, get something to sleep. I like Benedryl, but it's going to make you even more dry. Just be sure to drink alot.

by yo-gabba-gabba
11 Feb 11 00:30

User avatar
YEPPER! DRINKZ LOTZ BECUZ IF U LET USELF DRY UP U TEETH CAN ROT OUT. THEN U HAVE A MUSS

by MsFoss
11 Feb 11 03:58

User avatar
Is there anything else you can think of to make me sleep cause benedryl has never made me sleepy. And I hate the dryness from the phen. I drink like twice my body weight in water everyday and still feel like I'm eating cotton. lol

by hungrygirl
11 Feb 11 08:13

User avatar
I like muscle relaxers, flexeril knocks me right out, but you need a script for it.
Anything you get over the counter, like motrin pm or any of those, has the same ingredients as benedryl. So don't bother with those.
I have heard some people use herbal sleep pills, I've never tried them myself, but I suppose it's worth a shot.

by MsFoss
11 Feb 11 08:48

User avatar
Yeah about now I am willing to try just about anything to get some sleep. I think im going to go crazy!

by deebee
11 Feb 11 13:16

User avatar
If you feel like you're going crazy maybe you should stop taking them for a couple of days and get some rest.

Usually the insomnia becomes less of an issue the longer you take it.

Side effects are just part of the deal---you'll have to decide if they're worth it or not.

by MsFoss
13 Feb 11 23:29

User avatar
The side effects have gone away for the most part now. Only thing now is sometimes my heart races just a little. And still not hungry, but that part I'm ok with.

by deebee
14 Feb 11 10:35

User avatar
Good! Take full advantage of the appetite control and don't eat.
I know you've heard people say , 
"You gotta make yourself eat !"
(god forbid you should miss a meal)
I say bulls*t . No you don't. As long as you stay hydrated , you're good.
Calories in , calories out. You won't ruin your metabolism by eating like a bird.
You know what will ruin your metabolism?
Too much exercise.
I know, for a fact , if I hadn't been such a fanatic (assh*le ) in the past about running everyday, I wouldn't have to practically starve myself today, now that I don't.
I hate running now.
Whatever exercise you decide to get into, make sure it's something you're never gonna stop doing.

by Endora
14 Feb 11 22:28

User avatar
Deebee you are right as rain dear, following my doctor's advice to live on a low calorie diet and exercise  now I regret it I now suffer knee and hip pain and destroyied my metabolism, and have other issue's as well. A very costly lesson for me. I followed the professional's advice & rule's & now I pay for it.

by MissUltra
17 Feb 11 19:09

User avatar
When I first started Phentermine, I took only half a pill daily, and I got the rush and all that energy, and no appetite, and 2 months later when I got more, I don't get that feeling.. Just the suppression, and this is with taking a whole pill now.
Definatly have a Liter of water or more a day, buy a jug at the store and refill it daily so you know how much you have left to drink. It helps if you only drink water too. It helps me to rememeber to eat if I make a list in the morning with what Ill eat and what times and even if it makes me too full or I don't want to eat, I have to! I have to keep my metabolism up and you can't live off 500 calories and be healthy, my calorie range is 700-1000.

by jezza-belle
18 Feb 11 00:22

User avatar
some time I get the blurry vision with a side of cranky.
Please sign up to reply to this forum. Is easy, fast and free

38 posts • Page 1 of 3